MathSciNet Relay Station
MathSciNet bibliographic data
MR1767568 55N20 (55N22)
Baker, Andrew $I_n$-local Johnson-Wilson spectra and their Hopf algebroids. Doc. Math. 5 (2000), 351–364.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement